# SDR ASAA2018102326576

- Difficulty date: October 21, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 1,208 hours, 356 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAUTION MSG ENG NR 2 MINOR FAULT GROUNDED - YES. *DEFERRED MEL 73-30-05*
